rss
BMJ Case Reports 2013; doi:10.1136/bcr-2012-007592
  • CASE REPORT

Psoriasis aggravation due to lapatinib

  1. Meltem Selam
  1. S.B. Okmeydani Training Hospital, Istanbul, Turkey
  1. Correspondence to Dr Meltem Selam, meltemtselam{at}yahoo.com

Summary

Our patient was a 35-year-old woman, who had undergone right radically modified mastectomy and axillary-lymph-nodes dissection in June 2004. The stage of the patient was T2N0M0. She was treated with six cycles of FAC (5-fluorouracil, doxorubicin, cyclofosfamid), tamoxifen after chemotherapy. In June 2008, right axillary lymphadenopathy progressed and was treated with docetaxel and capecitabine after a hand–foot reaction was observed in the patient as an adverse reaction to capacitabine; the treatment was continued with only trastuzmab between February 2009 and April 2010. The addition of vinoralbine was needed due to the newly developed right paratracheal lymphadenopthy in April 2010. After six cycles of chemotherapy we achieved stable disease; she received only trastuzumab; later on, in control thorax CT, multiple metastatic models were observed in April 2011 and thus lapatinip plus capecitabine treatment was started. After one cycle of chemotherapy her psoriatic lesions were aggravated and we had to stop the treatment.

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article